Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Luc

  • entry
    1
  • comment
    1
  • views
    383

Accutane

Luc123456

282 views

I've been on Accutane for about 3 months now. I started June 22nd and around July 5th it was absolutely awful. It is all flat now I just have red spots and dark spots. What I really wanted some advice on is how to deal with harassment with acne. Every day someone makes a comment about it "dude your face looks awful what happened" like I didn't already know. It's at the point where I want to start doing online classes. And I don't think it's that bad. My friends joke around with me and talk about it but they don't realize how much it hurts. I am extremely insecure about my acne and I am just looking for some hope that it'll get better very soon. I also spent my whole summer hiding like a hermit in contrast to going out everyday and going to parties like a normal 16 year old. 



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×